# SDR 95ZZZX1352

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1099T
- Make and model: Skrsky S58T
- Aircraft serial: 581646
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Part number: S1635200592
- Condition: Cracked
- Location: Transmission
- Part time: 2,499 hours
- Component: S16352000017
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION DISASSEMBLED FOR OVERHAUL.  PERFORMED MAGNAFLUX INSPECTION OF MAST FOLLOWING STRUCTURAL FAILURE IN ANOTHER AIRCRAFT; .3750 INCH CRACK INDICATION FOUND BEGINNING AT DOWEL PIN HOLE TO UNDERCUT AT MAST BASE.  AIRCRAFT HAS BEEN LOGGING FOR THE LAST 1146 HOURS.
